Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | LibreCat-ID: 8753
Peitz, S., Ober-Blöbaum, S., & Dellnitz, M. (2019). Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling. Acta Applicandae Mathematicae, 161(1), 171–199. https://doi.org/10.1007/s10440-018-0209-7
LibreCat | DOI
 

Filters and Search Terms

issn=1572-9036

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed